# SDR SWIA2023042800006

- Difficulty date: April 26, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N792SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10294
- Aircraft time: 33,855 hours, 21,593 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Warning Message
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GEAR DISAGREE WARNING MESSAGE UPON TAKEOFF.  MESSAGE WOULD NOT CLEAR UNTIL CYCLED IAW QRH.  RETURNED TO DEN. (FLT 5547 FILED CLOSED)COMPLIED WITH MHIRH TAP 0501. PLEASE REFERENCE AML 1128335 FOR COMPLIANCE OF THIS TAP. IN ADDITION TO TAP STEPS. REMOVED AND REPLACED LANDING GEAR BYPASS VALVE AND LANDING BALANCE RELIEF VALVE.PLEASE REFERENCE AML 1128909 FOR LANDING GEAR BYPASS VALVE.PLEASE REFERENCE AML 1128907 FOR LANDING GEAR BALANCE RELIEF VALVE.
